Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 7, Pages 1047–1057 (Mi zvmmf3615)  

A variational difference method for solving problems of infinitesimal deformations of a surface of positive curvature

L. S. Klabukova

Moscow

Full text: PDF file (1041 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:4, 56–62

Bibliographic databases:

UDC: 519.6:539.3
MSC: Primary 65K10; Secondary 53C45, 49Q05, 53A10
Received: 17.09.1987

Citation: L. S. Klabukova, “A variational difference method for solving problems of infinitesimal deformations of a surface of positive curvature”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988), 1047–1057; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 56–62

Citation in format AMSBIB
\Bibitem{Kla88}
\by L.~S.~Klabukova
\paper A variational difference method for solving problems of infinitesimal deformations of a surface of positive curvature
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 7
\pages 1047--1057
\mathnet{http://mi.mathnet.ru/zvmmf3615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954822}
\zmath{https://zbmath.org/?q=an:0647.65042}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 4
\pages 56--62
\crossref{https://doi.org/10.1016/0041-5553(88)90111-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3615
  • http://mi.mathnet.ru/eng/zvmmf/v28/i7/p1047

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:76
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021